Arkansas, 2008Damaging Winds in Arkansas, June 28, 2008
June 28, 2008 · NWS SHV · 3 events in 2 counties and zones
Scattered showers and thunderstorms developed ahead of an unusual strong cold front for late June across central Arkansas during the afternoon hours of June 28th. These thunderstorms produced a large outflow boundary which moved southward into the region from the north.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered showers and thunderstorms developed ahead of an unusual strong cold front for late June across central Arkansas during the afternoon hours of June 28th. These thunderstorms produced a large outflow boundary which moved southward into the region from the north. An isolated wind gusts just below 70 mph was reported across Bossier Parish in northwest Louisiana during the evening of June 28th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 28, 5:59 PM CST, 1 hour 1 minute earlier.
Area forecast discussion, Jun 28, 5:59 PM CST, 1 hour 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SHREVEPORT LA
659 PM CDT SAT JUN 28 2008
...A QUICK UPDATE TO THE FORECAST WILL BE COMING...
.DISCUSSION...
SHOWERS AND THUNDERSTORMS CONTINUE THEIR SLUGGISH PROGRESSION
SOUTHWARD EARLY THIS EVENING. PER DISCUSSION WITH THE STORM
PREDICTION CENTER...THINKING IS THAT CONVECTIVE ACTIVITY WILL BE
ENHANCED BY THE LOW-LEVEL JET AFTER SUNSET. HOWEVER...THERE ARE
STILL SOME QUESTIONS AS TO HOW FAR SOUTH THE LINE WILL PROGRESS THIS
EVENING.
MAIN REASON FOR THIS UPDATE IS FOR SEVERE THUNDERSTORM WATCH
636...WHICH IS IN EFFECT UNTIL 1 AM. I HAVE ALSO MADE A FEW
ADJUSTMENTS TO THE HOURLY TEMPERATURE/DEWPOINT GRIDS...AS WELL AS
THE POP/WEATHER GRIDS BASED ON OBSERVED TRENDS.
ISC GRIDS HAVE BEEN SENT AND SHOULD BE POSTED TO THE INTERNET. AN
UPDATED SUITE OF PRODUCTS WILL BE ISSUED SHORTLY. /21/
&&
.PREV DISCUSSION... /ISSUED 326 PM CDT SAT JUN 28 2008/
DISCUSSION...
CONVECTION FIRING ALONG BOUNDARIES TO OUR N AND W HAVE PROMPTED
SVR WATCH 634 TIL 03Z. MOST OF THIS IS HEAT AND INSTABILITY DRIVEN
WITH LITTLE SHEAR...EXPECTED TO DIMINISH WITH SUNSET. COLD FRONT A
LITTLE FURTHER N WILL CONTINUE TO MOVE TOWARD THE AREA...WITH THE
EXPECTATION OF CONVECTION DEVELOPING OVERNIGHT AND CONTINUING
THROUGH THE DAY SUNDAY. AS RIDGE ALOFT OVER WRN U.S. BUILD AND
UPPER LOW SPINS OVER GRT LAKES...OUR FLOW ALOFT WILL BECOME NWRLY
WHICH WILL PUSH THE FRONT AND PRECIP THROUGH. EXPECTING FAIR DAYS
EARLY IN THE WORKWEEK...AS THE MAIN RESULT WITH THE COLD FRONT
WILL BE A LESS HUMID AIRMASS THUS MIN TEMPS EARLY IN THE WEEK
SHOULD BE MOSTLY IN THE 60S...BUT MAX TEMPS STILL PASSING 90.
THE POTENTIAL FOR NW FLOW MCS/S MAY RESUME DURING WEDNESDAY AFTER
SUFFICIENT MOISTURE RETURN. ALSO...MAYBE ANOTHER PUSH OF TROPICAL
MOISTURE FROM THE GULF INTO THE NW GULF COAST LATE THIS WEEK...MAY
LEAD TO AN OCCASIONALLY WET WEEKEND FOR DAY 7 AND 8. /17/
AVIATION...
SCT CONVECTION CONTINUES ACROSS THE ERN SECTIONS OF NCNTRL LA/SCNTRL
AR THIS AFTERNOON...MAINLY ALONG/AHEAD OF SLOWING OUTFLOW BNDRY OVER
SW/SCNTRL AR FROM THIS MORNING/S AR MCS...AND ALSO IN VC OF A WEAK
SHEAR AXIS WHICH REMAINS OVER SW AND CNTRL LA...INTO CNTRL MS. WEAK
SEABREEZE ALSO CONTINUES TO DRIFT N TOWARDS THE TOLEDO BEND COUNTRY
OF DEEP E TX/WCNTRL LA...AND IS DOUBTFUL THIS CONVECTION WILL EVEN
REACH THE I-20 CORRIDOR BEFORE DIMINISHING BY EARLY EVENING. WILL
LIKELY SEE MVFR RESTRICTIONS TO CIGS AND VSBYS IN/NEAR
CONVECTION...ALONG WITH GUSTY WINDS TO 25-30KTS IN THE STRONGER
STORMS. WHILE MUCH OF THIS CONVECTION WILL LIKELY DIMINISH EARLY
THIS EVENING...FOCUS WILL TURN TO THE N AND NW...AS SCT TO NUMEROUS
STORMS WILL FIRE ALONG/AHEAD OF A SEWD MOVING COLD FRONT OVER
SRN/SE OK/WRN AR. IT REMAINS UNCERTAIN IF STORMS WILL HOLD TOGETHER
TO REACH THE SW AR TERMINALS /TXK AND ELD/ BETWEEN 00-06Z...AS
INSTABILITY SHOULD WANE OVER THESE AREAS AFTER SUNSET...AND
ADDITIONAL CONVECTION DEVELOPS ALONG THE FRONTAL BNDRY ITSELF. THE
FRONT SHOULD NEAR THE AR/LA LINE BY 12Z SUNDAY...WITH SCATTERED
CONVECTION PERSISTING ALONG THE I-20 CORRIDOR OF E TX/N LA THROUGH
MUCH OF THE MORNING. CIGS WILL LIKELY DETERIORATE WITH THE
CONVECTION THEMSELVES...ALTHOUGH CIG IMPROVEMENTS WILL BE SEEN FROM
N TO S BY AFTERNOON AS THE FRONT/CONVECTION SLIPS S. SW WINDS
5-10KTS THIS EVENING WILL BECOME NW AFTER THE FROPA SUNDAY. /15/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 74 89 68 91 / 30 60 30 10
MLU 72 88 68 90 / 30 60 30 10
DEQ 71 87 63 89 / 70 40 10 0
TXK 73 87 65 90 / 60 50 10 0
ELD 72 87 64 90 / 50 50 10 0
TYR 74 86 68 91 / 40 60 30 10
GGG 73 87 66 91 / 40 60 30 10
LFK 73 90 70 92 / 20 50 40 20
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&
EVENING FORECAST CREW...BUTTS/44/15
AFTERNOON FORECAST CREW...17/15
Hazardous weather outlook, Jun 28, 11:00 AM CST, 8 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT SAT JUN 28 2008
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-291100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CDT SAT JUN 28 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...SOUTHWEST
AND SOUTH CENTRAL ARKANSAS...NORTHEAST AND DEEP EAST TEXAS AND
NORTHWEST AND NORTH CENTRAL LOUISIANA.
.DAY ONE...TODAY AND TONIGHT...
LOOK FOR WIDELY SCATTERED SHOWERS AND THUNDERSTORMS TODAY...MAINLY
ACROSS THE LOWER TOLEDO BEND AND SAM RAYBURN COUNTRY OF DEEP EAST
TEXAS AND WEST CENTRAL LOUISIANA...AS WELL AS EAST CENTRAL AND
NORTHEAST LOUISIANA. THIS ACTIVITY SHOULD SLOWLY DISSIPATE IN
COVERAGE AND INTENSITY THROUGH THE EVENING HOURS. BY THIS AFTERNOON
INTO THE OVERNIGHT HOURS...SCATTERED SHOWERS AND THUNDERSTORMS WILL
DEVELOP AHEAD OF A COLD FRONT AND MOVE INTO SOUTHEAST OKLAHOMA AND
PORTIONS OF SOUTHWEST ARKANSAS. SOME OF THESE STORMS COULD BE
SEVERE...PRODUCING STRONG AND DAMAGING WIND GUSTS ALONG WITH LARGE
HAIL. THUNDERSTORM ACTIVITY ACROSS SOUTHEAST OKLAHOMA AND SOUTHWEST
ARKANSAS WILL BECOME LIKELY BY LATE TONIGHT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
SHOWERS AND THUNDERSTORMS SHOULD BE ONGOING ALONG AND NORTH OF THE
INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS...SOUTHEAST OKLAHOMA AND
SOUTHWEST ARKANSAS JUST BEFORE SUNRISE SUNDAY MORNING. THIS ACTIVITY
WILL SPREAD SOUTHWARD TOWARDS THE INTERSTATE 20 CORRIDOR DURING THE
DAY SUNDAY. AGAIN...SOME OF THESE STORMS COULD BE STRONG TO SEVERE
PRODUCING STRONG AND DAMAGING WIND GUSTS ALONG WITH SOME LARGE HAIL.
THE ACTIVITY SHOULD BEGIN TO WEAKEN AS THE FRONT PUSHES THROUGH THE
REGION BY LATE SUNDAY NIGHT.
.SPOTTER INFORMATION STATEMENT...
STORM SPOTTER...HAM RADIO OPERATOR...AND EMERGENCY MANAGEMENT
PERSONNEL ACTIVATION...MAY BE NEEDED ACROSS THE NORTHERN THIRD OF
NORTHEAST TEXAS...SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS BY THIS
EVENING DUE TO THE ANTICIPATION OF STRONG TO SEVERE THUNDERSTORMS.
17
In the hours before
Special weather statement, Jun 28, 4:14 PM CST, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
514 PM CDT SAT JUN 28 2008
ARZ050-051-282315-
HOWARD-SEVIER-
514 PM CDT SAT JUN 28 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SPECIAL
WEATHER STATEMENT EFFECTIVE UNTIL 615 PM CDT FOR THE FOLLOWING
COUNTIES
IN SOUTHWEST ARKANSAS
SEVIER AND HOWARD
INCLUDING THE FOLLOWING LOCATIONS
ATHENS...CENTER POINT...CORINTH...DIERKS...GILLHAM...LOCKESBURG
AND UMPIRE
AT 514 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF
ATHENS TO WICKES...OR ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST
OF UMPIRE TO 14 MILES NORTHWEST OF UMPIRE...MOVING SOUTH SOUTHEAST
AT 21 MPH.
WINDS OF 40 TO 45 MPH ARE EXPECTED WITH THESE STORMS...AS THEY
AFFECT THE ATHENS COMMUNITY AROUND 520 PM...UMPIRE AND GILLHAM
AROUND 530 PM.
SHOULD THESE STORMS INTENSIFY...A SEVERE THUNDERSTORM WARNING MAY BE
NEEDED.
LAT...LON 3436 9393 3428 9392 3427 9391 3419 9391
3418 9380 3402 9381 3389 9427 3420 9435
3421 9425 3435 9426 3436 9425
TIME...MOT...LOC 2214Z 347DEG 18KT 3440 9397 3433 9428
15Special weather statement, Jun 28, 4:55 PM CST, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
555 PM CDT SAT JUN 28 2008
LAZ020-282345-
GRANT-
555 PM CDT SAT JUN 28 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SPECIAL
WEATHER STATEMENT EFFECTIVE UNTIL 645 PM CDT FOR THE FOLLOWING PARISH
IN NORTH CENTRAL LOUISIANA
GRANT
INCLUDING THE FOLLOWING LOCATIONS
DRY PRONG...LAKE IATT AND WILLIANA
AT 555 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTH OF COLFAX...OR ON THE NORTHWEST
SHORE OF LAKE IATT...MOVING SOUTHEAST AT 12 MPH. THIS STORM WILL
MOVE EAST SOUTHEAST ALONG THE NORTH SHORE OF LAKE IATT NEAR HIGHWAY
122 TO NEAR THE FAIRCLOTH COMMUNITY THROUGH 610 PM.
PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
SHOULD THIS STORM INTENSIFY FURTHER...A SEVERE THUNDERSTORM WARNING
MAY BE NEEDED.
LAT...LON 3162 9237 3147 9263 3163 9277 3173 9258
TIME...MOT...LOC 2255Z 317DEG 10KT 3161 9268
15Special weather statement, Jun 28, 5:40 PM CST, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
640 PM CDT SAT JUN 28 2008
ARZ051-059>061-290045-
HEMPSTEAD-HOWARD-LITTLE RIVER-NEVADA-
640 PM CDT SAT JUN 28 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SPECIAL
WEATHER STATEMENT EFFECTIVE UNTIL 745 PM CDT FOR THE FOLLOWING
COUNTIES
IN SOUTHWEST ARKANSAS
LITTLE RIVER...NEVADA...HEMPSTEAD AND HOWARD
INCLUDING THE FOLLOWING LOCATIONS
BLEVINS...BLUFF CITY...BODCAW...EMMET...FULTON...HOPE...MINERAL
SPRINGS...NASHVILLE...PERRYTOWN...PRESCOTT...ROSSTON...
SARATOGA...TOLLETTE AND WASHINGTON
AT 640 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ANTOINE TO MINERAL
SPRINGS...OR ALONG A LINE EXTENDING FROM 14 MILES EAST OF
MURFREESBORO TO MINERAL SPRINGS...MOVING SOUTHEAST AT 24 MPH. OTHER
STRONG THUNDERSTORMS WERE DEVELOPING OUT AHEAD OF THE MAIN LINE
BETWEEN WASHINTON AND BLEVINS...AND WERE NEARLY STATIONARY. THESE
STORMS WILL AFFECT THE CITIES OF TOLLETTE...FULTON...BLEVINS...HOPE...
AND PRESCOTT DURING THE NEXT HOUR.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. SHOULD THESE
STORMS INTENSIFY...A SEVERE THUNDERSTORM WARNING MAY BE NEEDED.
LAT...LON 3395 9351 3397 9348 3397 9337 3392 9330
3385 9328 3380 9312 3371 9310 3356 9312
3349 9371 3361 9381 3359 9390 3370 9405
3379 9405 3375 9403 3375 9396 3382 9397
3389 9404 3402 9375
TIME...MOT...LOC 2340Z 332DEG 21KT 3406 9343 3385 9400
15Special weather statement, Jun 28, 6:29 PM CST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
729 PM CDT SAT JUN 28 2008
ARZ060-061-071-072-290130-
COLUMBIA-HEMPSTEAD-LAFAYETTE-NEVADA-
729 PM CDT SAT JUN 28 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SPECIAL
WEATHER STATEMENT EFFECTIVE UNTIL 830 PM CDT FOR THE FOLLOWING
COUNTIES
IN SOUTHWEST ARKANSAS
NEVADA...HEMPSTEAD...COLUMBIA AND LAFAYETTE
INCLUDING THE FOLLOWING LOCATIONS
BLUFF CITY...BODCAW...BUCKNER...EMMET...HOPE...LEWISVILLE...
MAGNOLIA...MCNEIL...PERRYTOWN...PRESCOTT...ROSSTON...STAMPS...
WALDO AND WILLISVILLE
AT 729 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PRESCOTT TO 5 MILES
SOUTHEAST OF EMMET TO HOPE...OR ALONG A LINE EXTENDING FROM PRESCOTT
TO 9 MILES EAST OF HOPE TO HOPE...MOVING SOUTHEAST AT 24 MPH. THESE
STORMS WILL AFFECT THE COMMUNITIES OF FALCON AND ROSSTON BY
8 PM...AND ALSO THE CITY OF MAGNOLIA AROUND 830 PM.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. SHOULD THESE
STORMS INTENSIFY...A SEVERE THUNDERSTORM WARNING MAY BE NEEDED.
LAT...LON 3393 9332 3385 9328 3384 9319 3380 9313
3325 9310 3324 9369 3328 9369 3333 9366
3333 9369 3338 9367 3340 9371 3349 9372
3372 9380 3376 9350 3394 9334
TIME...MOT...LOC 0029Z 332DEG 21KT 3375 9332 3364 9342
3361 9363
15Special weather statement, Jun 28, 6:35 PM CST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
735 PM CDT SAT JUN 28 2008
ARZ059-OKZ077-TXZ096-097-108-109-111-290130-
BOWIE-FRANKLIN-LITTLE RIVER-MCCURTAIN-MORRIS-RED RIVER-TITUS-
735 PM CDT SAT JUN 28 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SPECIAL
WEATHER STATEMENT EFFECTIVE UNTIL 830 PM CDT FOR THE FOLLOWING
COUNTIES
IN SOUTHWEST ARKANSAS
LITTLE RIVER
IN SOUTHEAST OKLAHOMA
MCCURTAIN
IN NORTHEAST TEXAS
RED RIVER...BOWIE...TITUS...FRANKLIN AND MORRIS
INCLUDING THE FOLLOWING LOCATIONS
ARKINDA...FOREMAN...WINTHROP...BAGWELL...BOGATA...BOXELDER...
CLARKSVILLE...DALBY SPRINGS...DE KALB...HAGANSPORT...HOOKS...NEW
BOSTON...SIMMS...US 259 AND I 30 INTERSECTION AND WILKERSON
AT 735 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ALONG A LINE
EXTENDING FROM 11 MILES NORTHWEST OF FOREMAN TO 10 MILES EAST OF
CLARKSVILLE TO 12 MILES NORTHEAST OF PARIS...MOVING SOUTHEAST AT
23 MPH. THESE STORMS WILL AFFECT THE CITIES OF BOGOTA...TALCO...
BOXELDER...DEKALB...AND FOREMAN DURING THE NEXT 30 TO 45 MINUTES.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. IDABEL OKLAHOMA
RECORDED A WIND GUST OF 40 MPH AS THESE STORMS MOVED THROUGH DURING
THE LAST HALF HOUR.
LAT...LON 3380 9531 3376 9489 3385 9434 3340 9423
3327 9466 3330 9530 3346 9531
TIME...MOT...LOC 0035Z 337DEG 20KT 3378 9454 3363 9487
3374 9536
15Thunderstorm Wind, Miller
- When
- June 28, 7:00 PM CST
- Where
- Miller County, 1.15 mi E of Gertrude
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 33.400, -93.950
Large tree limbs were downed on power lines near the community of Genoa.
Thunderstorm Wind, Miller
- When
- June 28, 7:25 PM CST
- Where
- Miller County, 6.22 mi S of Pleasant Hill
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 33.230, -94.020
Large tree limbs downed on power lines just north of the Bright Star community.
Thunderstorm Wind, Columbia
- When
- June 28, 9:10 PM CST
- Where
- Columbia County, 1.5 mi NNE of Owens
- Measured
- 53 kt (61 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 33.040, -93.040
Two trees were downed near Atlanta, Texas.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Oregon, June 28 to 29, 20082 deaths · 2 events
- Hail and Damaging Winds in Florida, June 28, 20081 death · 50 kt wind · 4 events
- Flash Flood and Hail in Texas, June 28 to 29, 2008$1.5 million · 56 kt wind · 12 events
- Hail and Damaging Winds in Wisconsin, June 28, 20082 injured · $191,000 · 1.75 in hail · 22 events
- Wildfire in California, June 28 to 30, 2008$1.0 million · 1 event
- Hail and Damaging Winds in Kentucky, June 28, 2008$257,000 · 60 kt wind · 27 events
- Damaging Winds in Pennsylvania, June 28, 2008$585,000 · 50 kt wind · 8 events
- Damaging Winds in Ohio, June 28, 2008$550,000 · 50 kt wind · 5 events
- Damaging Winds in West Virginia, June 28, 2008$358,000 · 50 kt wind · 11 events
- Damaging Winds in Tennessee, June 28, 2008$174,000 · 65 kt wind · 24 events
- Hail and Damaging Winds in Illinois, June 28, 20086 injured · $14,000 · 1 in hail · 19 events
- Flash Flood and Damaging Winds in Kansas, June 28, 2008$200,000 · 65 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 113941, 113940, 113937.